High order nonlinear interpolatory reconstruction operators and associated multiresolution schemes

Journal ar
Journal of Computational and Applied Mathematics
  • Volumen: 253
  • Fecha: 20 May 2013
  • Páginas: 163-180
  • ISSN: 03770427
  • Source Type: Journal
  • DOI: 10.1016/
  • Document Type: Article
This paper is devoted to the construction and analysis of a new family of nonlinear reconstruction operators and associated interpolating subdivision schemes. They are based on centered piecewise nonlinear polynomial interpolations adapted to discontinuities. We analyze both subdivision schemes and multiresolution schemes associated to these reconstructions. Some practical properties of these schemes are demonstrated in various numerical examples. © 2013 Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details